Thông tin chung

ths.t.n.thach

 

ThS.  Trần Ngọc Thạch

Thạc sĩ 2019 - NCS

Trợ lý nghiên cứu viên

tranngocthach@tdtu.edu.vn

 

A. Quá trình đào tạo và hoạt động khoa học

1. Quá trình đào tạo

  • 2020 – nay: Nghiên cứu sinh Toán giải tích, Trường Đại học Khoa học Tự nhiên, ĐHQG-HCM.
  • 2016 – 2019: Thạc sĩ Toán giải tích, Trường Đại học Khoa học Tự nhiên, ĐHQG-HCM.
  • 2011 – 2015: Cử nhân Sư phạm Toán học, Trường Đại học Sư phạm Thành phố Hồ Chí Minh.

 

2. Quá trình hoạt động chuyên môn

  • 2019 – nay: Trợ lý nghiên cứu viên, Đại học Tôn Đức Thắng.

3. Lĩnh vực nghiên cứu

  • Phương trình đạo hàm riêng
  • Bài toán chỉnh, bài toán không chỉnh

4. Hội nghị

  • Hội nghị Khoa học lần thứ 12, Trường Đại học Khoa học Tự nhiên, ĐHQG-HCM, Thành phố Hồ Chí Minh, tháng 12 năm 2020.
  • Hội nghị Toán học Miền Trung - Tây Nguyên lần thứ 3, Trường Đại học Tây Nguyên, Thành phố Buôn Ma Thuột, tháng 8 năm 2019.
  • Hội nghị Khoa học lần thứ 11, Trường Đại học Khoa học Tự nhiên, ĐHQG-HCM, Thành phố Hồ Chí Minh, tháng 11 năm 2018.

 

B. Công bố Khoa học

 

1. Bài báo

25. NH Tuan, ND Phuong, TN Thach, New well-posedness results for stochastic delay Rayleigh-Stokes equations, Discrete and Continuous Dynamical Systems-B (2022). DOI: https://doi.org/10.3934/dcdsb.2022079

24. TN Thach, D Kumar, NH Luc, NH Tuan, Existence and regularity results for stochastic fractional pseudo-parabolic equations driven by white noise, Discrete & Continuous Dynamical Systems-S15(2), 481 (2022). DOI: https://doi.org/10.3934/dcdss.2021118

23.  TN Thach, NH Can, VV Tri, Identifying the initial state for a parabolic diffusion from their time averages with fractional derivative, Mathematical Methods in the Applied Sciences, 16 pp (2021). DOI: https://doi.org/10.1002/mma.7179

22. TN Thach, D Kumar, NH Luc, ND Phuong, On a semilinear fractional reaction-diffusion equation with nonlocal conditions, Alexandria Engineering Journal60(6), 5511-5520 (2021). DOI: https://doi.org/10.1016/j.aej.2021.04.005

21. ND Phuong, NA Tuan, TT Binh, TN Thach, On time fractional diffusion equation with memory term, Dynamic Systems and Applications30(1), 67-79 (2021). DOI: https://doi.org/10.46719/dsa20213015

20. TN Thach, NH Tuan, Stochastic pseudo-parabolic equations with fractional derivative and fractional Brownian motion, Stochastic Analysis and Applications, 1-24 (2021). DOI: https://doi.org/10.1080/07362994.2021.1906274

19. NH Tuan, T Caraballo, TN Thach, On terminal value problems for bi-parabolic equations driven by Wiener process and fractional Brownian motions, Asymptotic Analysis123(3-4), 335-366 (2021). DOI: https://doi.org/10.3233/ASY-201637

18. T Caraballo, TB Ngoc, TN Thach, NH Tuan, On a stochastic nonclassical diffusion equation with standard and fractional Brownian motion, Stochastics and Dynamics, 2140011 (2021). DOI: https://doi.org/10.1142/S0219493721400116

17. NH Tuan, D Lesnic, TN Thach, TB Ngoc, Regularization of the backward stochastic heat conduction problem, Journal of Inverse and Ill-posed Problems (2021). DOI: https://doi.org/10.1515/jiip-2020-0013

16. T Caraballo, TB Ngoc, TN Thach, NH Tuan, On initial value and terminal value problems for subdiffusive stochastic Rayleigh-Stokes equation, Discrete Contin. Dyn. Syst. Ser. B, 22(11), 0 (2020). DOI: https://doi.org/10.3934/dcdsb.2020289

15. NH Tuan, VV Tri, J Singh, TN Thach, On a fractional Rayleigh-Stokes equation driven by fractional Brownian motion, Math. Methods Appl. Sci., (2020). DOI: https://doi.org/10.1002/mma.7125

14. TB Ngoc, TN Thach, D O'Regan, NH Tuan, On inverse initial value problems for the stochastic strongly damped wave equation, Appl. Anal., 1-18 (2020). DOI: https://doi.org/10.1080/00036811.2020.1751826

13. NH Can, Y Zhou, NH Tuan, TN Thach, Regularized solution approximation of a fractional pseudo-parabolic problem with a nonlinear source term and random data, Chaos, Solitons & Fractals, 136, 109847, 14 pp (2020). DOI: https://doi.org/10.1016/j.chaos.2020.109847

12. TN Huy, LVC Hoan, Y Zhou, TN Thach, Regularized solution of a Cauchy problem for stochastic elliptic equation, Math. Methods Appl. Sci., (2020). DOI: https://doi.org/10.1002/mma.6519

11. NH Tuan, TN Thach, LVC Hoan, NH Can, On a final value problem for a biparabolic equation with statistical discrete data, Applicable Analysis, 24 pp (2020). DOI: https://doi.org/10.1080/00036811.2020.1723554

10. NH Tuan, D Baleanu, TN Thach, D O'Regan, NH Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data, J. Comput. Appl. Math., 376, 112883, 25 pp (2020). DOI: https://doi.org/10.1016/j.cam.2020.112883

9. NH Tuan, NH Tuan, D Baleanu, TN Thach, On a backward problem for fractional diffusion equation with Riemann-Liouville derivative, Math. Methods Appl. Sci., 43(3), 1292-1312 (2020). DOI: https://doi.org/10.1002/mma.5943

8. N Tuan,  Y Zhou, TN Thach, NH Can, An approximate solution for a nonlinear biharmonic equation with discrete random data, Journal of Computational and Applied Mathematics, 371, 112711 (2020). DOI: https://doi.org/10.1016/j.cam.2020.112711

7. NH Tuan, TN Thach, Y Zhou, On a backward problem for two-dimensional time fractional wave equation with discrete random data, Evol. Equ. Control Theory, 9(2), 561 (2020). DOI: https://doi.org/10.3934/eect.2020024

6. TN Thach, NH Tuan, D O'Regan, Regularized solution for a biharmonic equation with discrete data, Evol. Equ. Control Theory, 9(2), 341 (2020). DOI: https://doi.org/10.3934/eect.2020008

5. NH Tuan, D Baleanu, TN Thach, D O’Regan, NH Can, Approximate solution for a 2-D fractional differential equation with discrete random noise, Chaos, Solitons & Fractals, 133, 109650 (2020). DOI: https://doi.org/10.1016/j.chaos.2020.109650

4. TT Binh, NH Can, DHQ Nam, TN Thach, Regularization of a two‐dimensional strongly damped wave equation with statistical discrete data, Math. Methods Appl. Sci., 43(7), 4317-4335 (2020). DOI: https://doi.org/10.1002/mma.6195

3. NH Tuan, TN Thach, NH Can, D O'Regan, Regularization of a multidimensional diffusion equation with conformable time derivative and discrete data, Mathematical Methods in the Applied Sciences, 44:4, 2879-2891 (2019). DOI: https://doi.org/10.1002/mma.6133

2. NH Tuan, Y Zhou, TN Thach, NH Can, Initial inverse problem for the nonlinear fractional Rayleigh-Stokes equation with random discrete data, Communications in Nonlinear Science and Numerical Simulation, 78, 104873, 18 pp (2019). DOI: https://doi.org/10.1016/j.cnsns.2019.104873

1. TN Thach, NH Tuan, PTM Tam, MN Minh, NH Can, Identification of an inverse source problem for time‐fractional diffusion equation with random noise, Mathematical Methods in the Applied Sciences, 42(1), 204-218 (2018). DOI: https://doi.org/10.1002/mma.5334

 

 

KHOA TOÁN - THỐNG KÊ
Phòng C007 - Số 19 Nguyễn Hữu Thọ, Phường Tân Phong, Quận 7, TP. Hồ Chí Minh, Việt Nam.
Phone: (84-028) 37755061